MathSciNet Relay Station
MathSciNet bibliographic data
MR1441275 (98c:34057) 34C10
Walter, Wolfgang A note on Sturm-type comparison theorems for nonlinear operators. J. Differential Equations 135 (1997), no. 2, 358–365.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement